# SDR DHL2007781005

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER OTBD NR 3 PYLON ATTACH ANGLE CRACKED AT HOLE "P" AT ENG BL 28, REF B727 SB 54A0010.  REMOVED CRACKED ANGLE, FABRICATED NEW ANGLE FROM P/N 4130 ANNEALED, .100" X 20.5" X 3", PO NR 7114153, PER B727 SRM 54-10-2 FIG 3, 51-30-2, AND 51-30-5.  HEAT TREATED ANGLE TO 180-200 KSI IAW MIL-SPEC MIL-H-6875.  INSTALLED NEW ANGLE PER B727 SRM 51-30-2.
